# SDR SWAA2025021090065

- Difficulty date: January 27, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 30,370 hours, 14,789 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER UPPER SLIDING SEAL CRACKED.<[01] REMOVED AND REPLCED RIGHT STABILIZER UPPER SLIDING SEAL IAW B737-NG AMM 51-31-31.;[02] VERIFIED REMOVED AND REPLCED RIGHT STABILIZER UPPER SLIDING SEAL IAW B737-NG AMM 51-31-31.
